# SDR 99ZZZX3386

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N227TT
- Make and model: Swrngn SA227TT
- Aircraft serial: TT444
- Engine: Garrtt TPE33110
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 8650821
- Condition: Cracked
- Location: Lt Engine
- Part time: 3,026 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REAR TURBINE NUT PN 865082-1 WAS REMOVED AND FOUND TO HAVE GALLED THREADS AND CRACKS IN THE THREADS.  THIS ENGINE HAS 596.0 HOURS SINCE OVERHAUL.  TURBINE NUT APPEARS TO HAVE BEEN RE-USED.  SUBMITTER STATED THESE NUTS SHOULD BE A ONE-TIME USE ONLY.
